Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Rashes appearing in patches all over the body - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi
User :   goodday
Doctor :   How can I help you
User :   pls am having a problem
User :   a skin problem
Doctor :   ok
Doctor :   What is it ?
User :   i keep aving rashes
User :   am guessing its a sort of skin irritation
Doctor :   ok
Doctor :   since when are you having it is it localized or GEneralized
User :   cos patches of rashes keep appearing on my skin but i dont know what it could be
Doctor :   Can you describe the patches
User :   just rashes,....on my back, hands,....n my legs,...
Doctor :   ok
User :   n now they've started apearin on my tummy as well
Doctor :   How did it start and Since when are you having it
User :   its been about a year now
Doctor :   ok
User :   n i just noticed it 1st on my legs,....
Doctor :   Can you describe the appearance of it
User :   hmm,....
User :   they are not itchy or scaly,.....

Doctor :   are theay raised above the skin surface
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor